p-adic periodic points and Sen's theorem

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

To count the number of periodic points of u(x) brings in very delicate questions about automorphisms of local fields. Using the ideas developed here, we shall give another short proof of Sen's Theorem. We also give an upper bound for the number of periodic points in any p-adic number field.

Original languageEnglish
Pages (from-to)309-318
Number of pages10
JournalJournal of Number Theory
Volume56
Issue number2
DOIs
Publication statusPublished - 1996 Feb

Fingerprint

Periodic Points
P-adic
P-adic numbers
P-adic Fields
Local Field
Theorem
Number field
Automorphisms
Count
Upper bound

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

p-adic periodic points and Sen's theorem. / Li, Hua Chieh.

In: Journal of Number Theory, Vol. 56, No. 2, 02.1996, p. 309-318.

Research output: Contribution to journalArticle

@article{a72d6f04a30f41c0baa9c13c20509c1e,
title = "p-adic periodic points and Sen's theorem",
abstract = "To count the number of periodic points of u(x) brings in very delicate questions about automorphisms of local fields. Using the ideas developed here, we shall give another short proof of Sen's Theorem. We also give an upper bound for the number of periodic points in any p-adic number field.",
author = "Li, {Hua Chieh}",
year = "1996",
month = "2",
doi = "10.1006/jnth.1996.0020",
language = "English",
volume = "56",
pages = "309--318",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - p-adic periodic points and Sen's theorem

AU - Li, Hua Chieh

PY - 1996/2

Y1 - 1996/2

N2 - To count the number of periodic points of u(x) brings in very delicate questions about automorphisms of local fields. Using the ideas developed here, we shall give another short proof of Sen's Theorem. We also give an upper bound for the number of periodic points in any p-adic number field.

AB - To count the number of periodic points of u(x) brings in very delicate questions about automorphisms of local fields. Using the ideas developed here, we shall give another short proof of Sen's Theorem. We also give an upper bound for the number of periodic points in any p-adic number field.

UR - http://www.scopus.com/inward/record.url?scp=0030079251&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0030079251&partnerID=8YFLogxK

U2 - 10.1006/jnth.1996.0020

DO - 10.1006/jnth.1996.0020

M3 - Article

AN - SCOPUS:0030079251

VL - 56

SP - 309

EP - 318

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

IS - 2

ER -